PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 2 | 191-198
Tytuł artykułu

A numerical solution of a two-dimensional transport equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we present a variational method for approximating solutions of the Dirichlet problem for the neutron transport equation in the stationary case. Error estimates from numerical examples are used to evaluate an approximation of the solution with respect to the steps of two grids.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
2
Strony
191-198
Opis fizyczny
Daty
wydano
2004-04-01
online
2004-04-01
Twórcy
autor
Bibliografia
  • [1] K.M. Case and P.F. Zweifel: Linear Transport Theory, Addison-Wesley, Massachusetts, 1967.
  • [2] W.R. Davis: Classical Fields, Particles and the Theory of Relativity, Gordon and Breach, New York, 1970.
  • [3] S. Glasstone and C. Kilton: The Elements of Nuclear Reactors Theory, Van Nostrand, Toronto-New York-London, 1982.
  • [4] G. Marchouk: Méthodes de calcul numérique, Édition MIR de Moscou, 1980.
  • [5] G. Marchouk and V. Shaydourov: Raffinementdes solutions des schémas aux différences, Édition MIR de Moscou, 1983.
  • [6] G. Marciuk and V. Lebedev: Cislennie metodî v teorii perenosa neitronov, Atomizdat, Moscova, 1971.
  • [7] O. Martin: “Une méthode de résolution de l'équation du transfert des neutrons”, Rev. Roum. Sci. Tech.-Méc. Appl., Vol. 37, (1992), pp. 623–646.
  • [8] N. Mihailescu: “Oscillations in the power distribution in a reactor”, Rev. Nuclear Energy, Vol. 9, No. 1-4, (1998), pp. 37–41.
  • [9] H. Pilkuhn: Relativistic Particle Physics, Springer Verlag, New York-Heidelberg-Berlin, 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02476539
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.